DISPRIN

DISPRIN

DISPRIN

DISPRIN is a soluble aspirin tablet that dissolves quickly and gives fast relief from different types of pain.

It is used for fast relief from headache, toothache, body ache, cold, and fever. It is dissoluble & for oral use not for children and is usually buy as strips.

DISPRIN is manufactured by: Reckitt Benckiser.

Package contains:

100 tablets in ten strips of 10 film coated tablets in each, having important information on all strips.

DISPRIN

Composition:

Each tablet contains

Acetylsalicylic Acid B.P 300mg.

Dosage:

For adults: take 2 or 3 tablets.

Children: over 12 years 1 tablet.

or as recommended by your physician.

How to use:

Dissolve your recommended dose of tablets in half a glass of water or swallow them whole with water.

Special warnings:

Do not give to under 12 years old children.

Do not give to children who are suffering from influenza or chickenpox except on medical advice.

DISPRIN back

Instructions:

Store below 30°C.

Protect from light and moisture.

Keep all medicine out of reach of children.

If you are receiving regular medical treatment, are asthmatic, allergic to aspirin, or have or had a stomach ulcer, seek your doctor’s advice before taking this product

This is a link to the Reckitt Benckiser Pakistan Ltd below:

https://www.reckitt

You can buy DISPRIN online & have more information at the links below:

https://qne.com.pk

Or

https://sehat.com.pk

Leave a comment

Your email address will not be published.